# SDR HALA2013012800013

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 18,244 hours, 43,731 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL MANIFOLD FAIL LIGHT ILLUMINATED, RAN CHECKLIST, LIGHT REMAINED ON AFTER LANDING FOR 1 MIN, EXTINGUISHED AND CAME ON ONE MORE TIME FOR 30 SECONDS.  OPEN
